MathSciNet Relay Station
MathSciNet bibliographic data
MR948914 (89j:40003) 40B05 (40D09 40D20 40D25)
Móricz, F.; Rhoades, B. E. Almost convergence of double sequences and strong regularity of summability matrices. Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 2, 283–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement